# SDR A6WA201040243

- Difficulty date: February 14, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 17,197 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625 OBLIQUE ANGLE CRACKED.  R & R OBLIQUE ANGLE WITH SERVICEABLE PN 601-35012-51 IAW SRM 51-40-11.
